# SDR SWAA073499

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 41,993 hours, 35,473 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 6573799
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RT ELEV TAB DELAMINATED AT OUTBOARD L/E.  REPAIRED ELEV TAB PER SRM.
